Jump to content

Vicodin, Now Hearing Muffled Day After


Conquer
 Share

Recommended Posts

Thanks for the response. However, I didn't abuse it though. Also, doesn't aspirin cause/potentiate hearing loss on its own? I am aware that it protects against anti-biotic induced hearing loss though.

Also:

"After a recent knee operation, I took only 11 doses of Hydrocodone (according to the prescription) and suffered significant hearing loss. Luckily, this hearing loss only lasted 3 weeks. By the time I could get an appointment with an audiologist I tested OK. The research I saw on the internet suggested that high doses over a long period of time could result in hearing loss (as in Rush Limbaugh's case) but my experience indicates that the hearing problems can be caused with much lower doses and terms. I certainly won't take this drug again."

http://injurytalk.com/forums/t37-Vicodin-Hearing-Loss.html

I hope this means I'll be just fine...

Link to comment
Share on other sites

Nah your fine man. It can happen to everyone who uses opiates, be it their 1st therapeutic use or their 100th time shooting dope. Hydrocodone and Oxycodone are especially notorious for stuff like hearing damage. It will recover in time, just avoid all other drugs until it goes away. I myself got a batch of poppy seeds that when I made tea of gave me terrible tinnitus, but it was never permanent. Ever since then my hearing gets funky/tinnitus-y when I use any opiate, but then it goes away.

It's been a couple days now, so how you feeling?

Edit: also this shouldn't really affect your HPPD either

Link to comment
Share on other sites

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!

Register a new account

Sign in

Already have an account? Sign in here.

Sign In Now
 Share

×
×
  • Create New...

Important Information

By using this site, you agree to our Terms of Use.